Contiguous Function Relations and an Integral Representation for Appell k-Series F_(1,k)
Shahid Mubeen,
Sana Iqbal and
Gauhar Rahman
International Journal of Mathematical Research, 2015, vol. 4, issue 2, 53-63
Abstract:
The main objective of this paper is to derive contiguous function relations or recurrence relations and obtain an integral representation Appell k-series F_(1,k), where k>0.
Keywords: Pochhammer k-symbol; k-gamma function; k-beta function; Contiguous functions; Appell k-series (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://archive.conscientiabeam.com/index.php/24/article/view/2178/3188 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pkp:ijomre:v:4:y:2015:i:2:p:53-63:id:2178
Access Statistics for this article
More articles in International Journal of Mathematical Research from Conscientia Beam
Bibliographic data for series maintained by Dim Michael ().